# SDR SWIA202157819

- Difficulty date: February 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5755 · Spoilers
- Part: Gusset
- Condition: Chafed
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH APRON STRUCTURE GUSSET PN 601R31058-217 AT FS 538.70 IS CHAFFED FROM CONTACT WITH LH INBD GROUND SPOILER RETURN LINE HYDRAULIC LINE PN 601R75147-1, CHAFFE DAMAGE IS .300 WIDE BY .500 LONG.     (C-CHECK RO 4/25/2021)    PERFORMED A MAJOR REPAIR BY REPLACING LH APRON STRUCTURE GUSSET PN 601R31058-217 IAW MHIRJ EO 601R31058 SNIEO S11 AND MHIRJ SRM TASK 51-42-06 REV. 38B DATED 25 NOV. 2020.  COMPLETED SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY.  FORM M-337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE NOTED FOR THIS REPAIR.
